It is my third day on Sprintec and since taking it my appetite has increased causing me to feel very dizzy. However, once I eat something I begin to feel slightly nauseous. Is this Sprintec that's causing these symptoms?
Yes, it can take up to 3 months to fully adjust to the hormone regulation birth control pills cause, so it should be completely gone by the 3 rd packs. Like Rajive says, if it is too troublesome for you, call your dr, you may have to change brands. 3 months of nausea is still better than 9 months and an unwanted pregnancy. Hang in there if you can, call your dr if you can't. You will be fully protected against pregnancy after you have taken all the first packs active pills, even during the inactives Patti
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was on tri-sprintec for years and switched to sprintec about a month ago but I didn't wait to have
Posted 21 Oct 2009 • 1 answer
Posted 19 Feb 2011 • 2 answers
Posted 30 Dec 2012 • 2 answers
Posted 1 Aug 2013 • 2 answers
Posted 17 Feb 2016 • 1 answer